BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2006 >
Volume 32, Number 2-3 >

Please use this identifier to cite or link to this item:

Title: Hausdorff Measures of Noncompactness and Interpolation Spaces
Authors: da Silva, Eduardo Brandani
Fernanadez, Dicesar L.
Keywords: Banach Spaces
Measures of Noncompactness
Issue Date: 2006
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 32, No 2-3, (2006), 179p-184p
Abstract: A new measure of noncompactness on Banach spaces is defined from the Hausdorff measure of noncompactness, giving a quantitative version of a classical result by R. S. Phillips. From the main result, classical results are obtained now as corollaries and we have an application to interpolation theory of Banach spaces.
Description: 2000 Mathematics Subject Classification: 46B50, 46B70, 46G12.
ISSN: 1310-6600
Appears in Collections:Volume 32, Number 2-3

Files in This Item:

File Description SizeFormat
2006-179-184.pdf406.29 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License